# SDR ASAA2023102045776

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,382 hours, 10,968 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG "ENG VALVE CLOSED" LIGHT REMAIN ILLUMINATED FULL BRIGHT AFTER SHUTDOWN. GROUNDED - YES. COMPLETED B737-9 IFIM TASK 73-06 TASK 804 INTIAL EVAL. STARTED NUMBER 1 ENG AND SHUT DOWN. ENG VALVE CLOSED LIGHT OPERATED CORRECTLY, DETERMINED TO BE INTERMITTENT FAULT.
